| Model Number |
690-00-22E |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
08/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's left hip was revised due to dissociation of the constrained liner from the acetabular shell.The constrained liner and femoral head were revised.Rep provided usage sheet from the primary stryker implantation and following revisions.Rep confirmed there are no allegations against the revised femoral head, and that no further information will be released by the hospital or surgeon.